... that the area around my vaginal opening is very swollen and sore. Is this normal or should I be worried?
When you first start the pill, your body reacts to all the hormones. The strange things will stop happening once your body is used them. You'll have spotting and bleeding when you don't think you should and none when you think you should. Just keep on taking your pills you'll end up getting straightened out.
Have you been having frequent sex? Sometimes friction from a mans penis can cause swelling and soreness. The opening can swell as well as the labia (inner and outer lips) It is just from the friction of frequent sex. It can also be the hormones too but the most likely explanation is friction from sexual activity. You can use cool compresses to the area and you can apply a very thin layer of hydrocortisone cream (this may burn) or you may want to just moisturize it with some petroleum jelly to soothe the tissues. Friction from sex can cause little microscopic tears and shear (side ways pulling of the tissue that stretches the collagen bonds) and the bodies response is to protect those areas with fluid which causes the edema (or swelling) sometimes you can even get water blisters around the opening from friction especially if your partner shaves the pubic hair and may be a bit stubbly or if you were a little dry-this can really cause a lot of friction on a womans delicate tissues down there. Just give yourself a rest from sex for a day or two, apply cold compresses (or sit in a cool bath) and either petroleum jelly or a very small amount of hydrocortisone cream to moisturize the tissues.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2015 • 1 answer
Posted 23 Aug 2015 • 1 answer
Posted 13 Sep 2015 • 1 answer
Ortho Tri-Cyclen Lo - after one month of taking ortho tri cyclen lo . will I experience side effects
Posted 28 Jan 2016 • 0 answers
Posted 20 Jul 2016 • 0 answers